# SDR SIMA201021701

- Difficulty date: August 2, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N832AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145627
- Aircraft time: 19,486 hours, 16,289 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524204403F
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE BASE VISIT FOUND FRAME 23 BETWEEN STRINGER 15 RIGHT AND 16 RIGHT TO BE CRACKED AROUND RIVET WHERE AFT SERVICE DOOR SILL IS ATTACHED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH INSTALLATION OF FRAME SECTION IAW SRM 51-40-02 AND EO EM 53MR-1608.  THE AIRCRAFT WAS RETURNED TO SERVICE.
